The Body Feels Hot After Taking Antibiotics?
Good morning .. I have a cold from Monday, and Wednesday I started to have a high fever, Thursday I was treated with antibiotics, cold medicine and pain. I went for treatment because on Wednesday I consumed paracetamol but not all. The first time I took antibiotics they were my body was very hot but I was resistant because of the drowsiness might be the effects of cold medicine. Waking up, my body feels good even though I can’t say it’s healed too, now on Saturday my body suddenly got hot again, what am I experiencing naturally? Do I need to have a blood check if the antibiotics are gone but I have not yet recovered?
Hello Epita, thank you for the question. I'm dr. Nova will help answer your questions.
Fever is a complaint that often occurs in everyone and general complaints that accompany some diseases. This fever is an immune reaction against an illness / infection. Fever indicates that our immune system is trying to fight disease. The most common cause of fever is infection, but can also be due to diseases such as hyperthyroidism, arthritis, etc., or due to the use of drugs including antibiotics. Fever due to infection is generally divided into 3, namely viral infections, such as influenza, dengue, etc. Bacterial infections, such as typhoid fever, and parasitic infections.
The flu is caused by a viral infection that attacks the respiratory system. This flu is generally harmless and can heal itself without treatment within a few days. But if the upper respiratory tract infection is caused by bacteria, the doctor will give antibiotic therapy. Fever that requires antibiotics is fever caused by bacterial infections, such as typhoid fever, acute respiratory infections due to bacteria, etc. Antibiotics in most people are not associated with an increase in body temperature, but in some people, drugs such as cephalosporin antibiotics, betalactam, etc. can cause symptoms of fever. Fever due to this drug is called drug fever, the mechanism is still not clearly understood, but is thought to be due to an excessive immune response. Continuous high fever, high a few days, then down, then up again, can also be thought of an infectious disease caused by the dengue virus, or what is known as dengue fever. Dengue fever can be dangerous, especially on fever day 4 to day 6. Therefore, if the fever does not decrease after taking medication or it gets worse, you should consult your doctor again, the doctor will ask some questions related to complaints, a thorough physical examination, and some additional examinations, such as blood tests, x-rays, etc. From the results of blood tests, several parameters seen are the number of leukocytes, the count of leukocytes, the sedimentation rate of the blood, and C-reactive protein which generally have increased. If other infections are suspected, such as dengue fever, also seen from platelet and hematocrit values. Other blood test parameters performed to find the cause of infection include widal, NS1, IgM / IgG, etc. By knowing the cause of complaints that occur, the treatment given by doctors can also be maximized.
Some things you can do to reduce complaints include:
Routinely take medication given by the doctor as recommended
Drink plenty of water
Eat healthy and nutritious food
Use thin clothing so that body heat can come out
Try to be in a cool room
Thus, hopefully useful.